Advanced search

Finite element methods for nonlinear elliptic and parabolic problems with memory properties.

Roger Van Keer (UGent) and Luc Dupré (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van Keer, Roger, and Luc Dupré. 1999. “Finite Element Methods for Nonlinear Elliptic and Parabolic Problems with Memory Properties.” Bulletin of the Belgian Mathematical Society-simon Stevin 6 (1) 1-67).
APA
Van Keer, Roger, & Dupré, L. (1999). Finite element methods for nonlinear elliptic and parabolic problems with memory properties. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 6(1) 1-67).
Vancouver
1.
Van Keer R, Dupré L. Finite element methods for nonlinear elliptic and parabolic problems with memory properties. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 1999;6(1) 1-67).
MLA
Van Keer, Roger, and Luc Dupré. “Finite Element Methods for Nonlinear Elliptic and Parabolic Problems with Memory Properties.” BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN 6.1) 1-67 (1999): n. pag. Print.
@article{118195,
  author       = {Van Keer, Roger and Dupr{\'e}, Luc},
  issn         = {1370-1444},
  journal      = {BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN},
  language     = {eng},
  number       = {1) 1-67},
  title        = {Finite element methods for nonlinear elliptic and parabolic problems with memory properties.},
  volume       = {6},
  year         = {1999},
}

Web of Science
Times cited: